# SDR UIEA200600275

- Difficulty date: October 8, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 21,020 hours, 3,354 cycles
- Engine: Ge CF680C2*
- Engine time: 29,711 hours, 4,356 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 1303M32G12
- Condition: Chafed
- Location: Nr 4 Fuel Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FUEL NOZZLE MANIFOLD LEAKING AT 12 O'CLOCK POSITION. REMOVED AND REPLACED NR 4 ENGINE RT FUEL MANIFOLD IAW AMM 73-11-10. LEAK CHECK OK.
